# SDR FDEA202310121754

- Difficulty date: October 12, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26685
- Aircraft time: 75,952 hours, 29,639 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 571186118217
- Part serial: NA
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

ZONE 220 COURIER FLOORBOARD 221MAF DAMAGED. FABRICATED ZONE 220 COURIER FLOORBOARD 221MAF ON VTMAE TRAVELER # T23/1709165 IAW   DWG SRZ-25-005 REV R MAJOR REPAIR
